| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 81-84


I. Elbatal, Hiba Z. Muhammed
      Exponentiated generalized inverse Weibull distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 3997-4012
      http://dx.doi.org/10.12988/ams.2014.44267

Miltiadis Chalikias, Michalis Skordoulis
      Implementation of Richardson's arms race model in advertising expenditure of two competitive firms
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 4013-4023
      http://dx.doi.org/10.12988/ams.2014.45336

Anton S. Epifanov
      Methods of interpolation of automatons models of systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 4025-4030
      http://dx.doi.org/10.12988/ams.2014.45324

Abderrahmane Atmani, Mohamed El Marraki, Mohamed Essalih
      The algorithm to calculate the Wiener, the hyper-Wiener and the degree distance indices of the diamond
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 4031-4041
      http://dx.doi.org/10.12988/ams.2014.45390

G. Sh. Tsitsiashvili, M. A. Osipova
      Amount of cycles with minimal length in oriented graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 4043-4045
      http://dx.doi.org/10.12988/ams.2014.45392

P. Selvaraju, P. Balaganesan, J. Renuka, M.L. Suresh
      Vertex graceful labeling of C_j \cup C_k \cup C_l
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4047-4052
      http://dx.doi.org/10.12988/ams.2014.45331

Raihana Mokhlissi, Mohamed El Marraki
      Enumeration of spanning trees in a closed chain of fan and wheel
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4053-4061
      http://dx.doi.org/10.12988/ams.2014.45374

P. Haarsa, S. Pothat
      On the Fourier transform for heat equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4063-4067
      http://dx.doi.org/10.12988/ams.2014.45355

C. Moore, O.C. Okoli, M. Laisin, W. Uwandu
      Enumerative techniques for k-inseparable noninclusion and m-noninclusion arrangements
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4069-4078
      http://dx.doi.org/10.12988/ams.2014.311672

Anup Kumar Thander, Sayan Dasgupta, Utsav Dawn
      A new fourth order Newton like iterative method for nonlinear equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4079-4085
      http://dx.doi.org/10.12988/ams.2014.311629

Mohd Rahimie Bin Md Noor, Zaidi mat Isa
      Predicting number of purchasing life insurance using Markov chain method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 82, 4087-4095
      http://dx.doi.org/10.12988/ams.2014.45383

P. Haarsa, S. Pothat
      On the three dimensional Laplace problem with Dirichlet condition
      Applied Mathematical Sciences, Vol. 8, 2014, no. 83, 4097-4101
      http://dx.doi.org/10.12988/ams.2014.45356

Kittipol Wisaeng
      Predict the diagnosis of heart disease using feature selection and k-nearest neighbor algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 83, 4103-4113
      http://dx.doi.org/10.12988/ams.2014.45382

Haryadi Sarjono
      The calculation of extra carrying cost (ECC) and stock out cost (SOC) to determine the raw material's optimal arrival lead time
      Applied Mathematical Sciences, Vol. 8, 2014, no. 83, 4115-4124
      http://dx.doi.org/10.12988/ams.2014.45375

K. Prabakaran, S. Vengataasalam, G. Balaji
      Numerical analysis of state space systems using single term Haar wavelet series
      Applied Mathematical Sciences, Vol. 8, 2014, no. 83, 4125-4135
      http://dx.doi.org/10.12988/ams.2014.44236

Ivana Pobocikova, Zuzana Sedliackova
      Comparison of four methods for estimating the Weibull distribution parameters
      Applied Mathematical Sciences, Vol. 8, 2014, no. 83, 4137-4149
      http://dx.doi.org/10.12988/ams.2014.45389

V. Sangeetha
      Perfect distance closed domination in graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 84, 4151-4162
      http://dx.doi.org/10.12988/ams.2014.45378

Shahryar Sorooshian
      Study on unbalanceness of the balanced scorecard
      Applied Mathematical Sciences, Vol. 8, 2014, no. 84, 4163-4169
      http://dx.doi.org/10.12988/ams.2014.45337

M. Khalid, Mariam Sultana, Faheem Zaidi
      New improved Ones assignment method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 84, 4171-4177
      http://dx.doi.org/10.12988/ams.2014.45327

Abderrahim Mbarki, Abedelmalek Ouahab, Islam Eddine Hadi
      Convexity and fixed point properties in spaces of Bochner integrals nuclear-valued functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 84, 4179-4186
      http://dx.doi.org/10.12988/ams.2014.45342

Hyo-Il Park
      Construction of combined charts based on combining functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 84, 4187-4200
      http://dx.doi.org/10.12988/ams.2014.45359


Journals | Books | Author guidelines